# SDR QXEA2013111201491

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 13 hours, 10 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Crossed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE IN FLIGHT.  RAN E & A CHECKLIST, STILL WOULD NOT PRESSURIZE. RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND WIRES 2131-102A-22-4 AND 2131-148A-22-4 CROSSED.  RETERMINATED ACCORDING TO WM 46-30-01 HS 46-002.  WIRE RINGS OUT GOOD.  CDS SHOWS NO PRESENT FAULTS.  RETURNED TO SERVICE.
